# SDR FDEA201010053930

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) BARREL NUT  HOLE SURFACE FOUND CORRODED.  REWORKED IAW CMM 20-11-02, REV 51.  FOUND WITHIN DAC DWG ARC0503, SHEET 2, REV BG LIMIT AND CMM 57-44-09, REV 51, TABLE 601 IN-SERVICE REWORK LIMIT.  SHIM FABRICATED AND INSTALLED IAW CMM 57-44-09, REV 51.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
